Open Access
Translator Disclaimer
December, 1980 Some Path Properties of $p$th Order and Symmetric Stable Processes
Stamatis Cambanis, Grady Miller
Ann. Probab. 8(6): 1148-1156 (December, 1980). DOI: 10.1214/aop/1176994575

Abstract

Necessary and sufficient conditions are presented for the measurability of $p$th order or symmetric stable stochastic processes and for the integrability or absolute continuity of sample paths of symmetric stable processes. Also obtained are sufficient conditions for absolute continuity of $p$th order processes.

Citation

Download Citation

Stamatis Cambanis. Grady Miller. "Some Path Properties of $p$th Order and Symmetric Stable Processes." Ann. Probab. 8 (6) 1148 - 1156, December, 1980. https://doi.org/10.1214/aop/1176994575

Information

Published: December, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0452.60048
MathSciNet: MR602387
Digital Object Identifier: 10.1214/aop/1176994575

Subjects:
Primary: 60G17

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.8 • No. 6 • December, 1980
Back to Top